Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having burning sensation during and after urinating with no pain or cramps. Is it uti ?

Hi i am 30yrs old female i have a H/O UTI, and from last PM i ve been experiencing burning sensation during and after urinating and frequent urge to pass very small amount.However no pain,cloudy urine,odor or cramps;therefore i am not sure if is UTI again or something else.If is UTI,are there any over the counter drugs i can use until i get to see my doctor tomorrow?
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
don't take any medicine , simply drink plenty of water & go for urine culture and sensitivity test done from renowned pathologist in ur city .
Answered: Fri, 8 Apr 2011
I find this answer helpful
OBGYN Dr. Reji. D's  Response
hi,usually UTIpresent with fever,lower abdominal pain,burning micturition& frequency but it can preset asymtomatically like can take oflox 200 mg 1-0-1x5days,citralka 1tsp in 15ml water for the burning!if you are plannin to consult then plz take only citralka so that the doctor can start antihis preference!botic of
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor